# SDR TSAA0834001

- Difficulty date: January 4, 2008
- Submitted: January 8, 2008
- Operation: Air carrier
- Aircraft: N153FV
- Make and model: Boeing 737236
- Aircraft serial: 23172
- Aircraft time: 41,449 hours, 33,311 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Indicator
- Part number: 4033169902
- Part serial: 79060148
- Condition: Failed
- Location: Nr 1 Hsi
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NON-ETOPS FLIGHT 205 HNL-LIH - DURING CLIMB, THE CREW NOTED THE NR 1 HSI DISPLAYED THE HEADING FAULT FLAG.  THE CREW LANDED IN HNL WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NR 1 HSI WITH ALL OPERATIONAL CHECKS SATISFACTORY PER AMM 34-26-21.  THE AIRCRAFT RETURNED TO SERVICE.
